# SDR IPXA2020051155077

- Difficulty date: May 7, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 21,906 hours, 8,130 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Module
- Part number: 233T6201324
- Part serial: D022737
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AHYDRAULIC POWER CAME ON PRIOR TO ENGINE START ON PUSHBACK, BOTH YOKES WENT 3/4 FULL LEFT TURN FOR NO REASON. A/P OFF.R/R AILERON RUDDER TRIM AILERON CONTROL MODULE PER AMM 27-21-23-022-001 & 27-21-23-422-007 OPS TEST AILERON & AILERON TRIM CONTROL SYS PER AMM 27-11-00-715-417 & OPS TEST RUDDER TRIM CONTROL SYS PER AMM 27-21-00-715-001-002.
